Transient neurotoxicity associated with FK506: MR findings

J Comput Assist Tomogr. May-Jun 1998;22(3):505-7. doi: 10.1097/00004728-199805000-00027.

Abstract

We report a patient presenting with transient neurotoxicity who developed edema in the cerebral and cerebellar cortex following bone marrow transplant and administration of FK506, a widely used immunosuppresive agent.

Publication types

  • Case Reports

MeSH terms

  • Antineoplastic Combined Chemotherapy Protocols / therapeutic use
  • Brain Edema / chemically induced*
  • Brain Edema / diagnosis
  • Cerebellar Diseases / chemically induced*
  • Cerebellar Diseases / diagnosis
  • Cerebral Cortex / drug effects*
  • Cerebral Cortex / pathology
  • Child
  • Female
  • Follow-Up Studies
  • Graft vs Host Disease / prevention & control
  • Hematopoietic Stem Cell Transplantation
  • Humans
  • Immunosuppressive Agents / adverse effects*
  • Magnetic Resonance Imaging*
  • Neoplasm Recurrence, Local / drug therapy
  • Neoplasm Recurrence, Local / therapy
  • Precursor Cell Lymphoblastic Leukemia-Lymphoma / drug therapy
  • Precursor Cell Lymphoblastic Leukemia-Lymphoma / therapy
  • Seizures / chemically induced
  • Tacrolimus / adverse effects*

Substances

  • Immunosuppressive Agents
  • Tacrolimus